# SDR FDEA202201250129

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-300
- Aircraft serial: 42731
- Aircraft time: 6,594 hours, 3,083 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Angle
- Part number: 114T2511U13
- Part serial: UKN
- Condition: Cracked
- Location: Zone 500
- Part time: 6,594 hours, 3,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED LEADING EDGE NOSE FORMED ANGLE BROKEN AT WS 486. ANGLE WAS REPLACED AT LH WING FIXED LEADING EDGE NOSE AT WS 486 IAW E.A. #: H-5720-  T0366557 AND SRM 51-10-02-0G   PARAGRAPH 9(A)  REV.82 DEC 15, 2021
